# SDR FDEA201909032082

- Difficulty date: September 3, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 74,859 hours, 25,466 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB30051
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED L/E UPPER SKIN IS CHAFED UNDER SLAT #1 AND 2 JOINT. CHECK FIT / FAIR GAP CLEARANCE AFTER REPAIR. BLENDED AREA IAW SRM 57-00-01 FIG I. VOL I. REMAINING MAT ON LT WING FIXED L/E UPPER SKIN UNDER SLAT #1 AND 2 JOINT WAS FOUND TO BE OUT OF LIMITS IAW SRM 57-00-01 FIG 1B. (VOL   I). INSTALLED REPAIR DOUBLER IAW SRM 57-10-00 FIG 15A SHEET 1 (VOL I). MAJOR REPAIR. PART MARKED REPAIRED DOUBLER IAW GMM 07-0-1000.
